# SDR EVCA20250530001

- Difficulty date: May 28, 2025
- Submitted: May 30, 2025
- Operation: Air carrier
- Aircraft: N190AE
- Make and model: Bell 407
- Aircraft serial: 54511
- Aircraft time: 4,984 hours, 9,964 cycles
- Engine: Allsn 250C47B
- Engine time: 3,981 hours, 8,865 cycles
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 407015001117FM1A
- Part serial: A1798
- Condition: Damaged
- Location: Main Rotor
- Part time: 13,363 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND 3/8" FROM THE AFT BLADE BOLE AREA IN NON-REPAIRABLE AREA OF MAIN ROTOR BLADE.
